Alert archive / Oklahoma / Tornado Warnings in 2008

Tornado Warning 19, NWS Amarillo, TX

June 15, 2008Beaver County, Oklahoma

NWS Amarillo, TX issued this tornado warning at Jun 15, 2008, 6:37 PM CDT for Beaver County, Oklahoma. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 6:37 PM CDT (23:37 UTC)
Expired
Jun 15, 2008, 7:15 PM CDT
In force
38 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

County Beaver County, OK

The radar

The Dodge City radar (KDDC), 132 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:37 PM CDTTORNADO1 E Balko, OKMULTIPLE BRIEF TOUCHDOWNS OF CIRCULATION...WITH PATH ENDING 3 MILES S OF BALKO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
231 J/kg
Mixed-layer CIN
-338 J/kg
Mixed-layer LCL
2023 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KAMA 152337
TORAMA
OKC007-160015-
/O.NEW.KAMA.TO.W.0019.080615T2337Z-080616T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
637 PM CDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...

* UNTIL 715 PM CDT

* AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BALKO...OR
  ABOUT 14 MILES SOUTHWEST OF BEAVER...MOVING SOUTHEAST AT 10 MPH.

* THE TORNADO WILL BE NEAR...
  ELMWOOD BY 715 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM...SUCH AS A CLOSET. USE BLANKETS OR PILLOWS
TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

IF YOU ARE IN A MOBILE HOME OR VEHICLE...EVACUATE THEM AND GET INSIDE
A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3674 10035 3649 10052 3661 10081 3677 10071
TIME...MOT...LOC 2337Z 297DEG 8KT 3665 10066

$$

JORDAN
1 follow-up statement
000 
WWUS54 KAMA 152353
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
653 PM CDT SUN JUN 15 2008

OKC007-160015-
/O.CON.KAMA.TO.W.0019.000000T0000Z-080616T0015Z/
BEAVER OK-
653 PM CDT SUN JUN 15 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTH
CENTRAL BEAVER COUNTY...

AT 645 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A BRIEF TORNADO 
LOCATED 1 TO 2 MILES SOUTH OF BALKO...OR ABOUT 15 MILES SOUTHWEST 
OF BEAVER...MOVING SOUTH AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BALKO...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3667 10053 3649 10052 3661 10081 3669 10071
TIME...MOT...LOC 2353Z 357DEG 8KT 3662 10068

$$

JORDAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 15, 2:33 PM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Jun 15, 2:33 PM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
233 PM CDT SUN JUN 15 2008

.DISCUSSION...
IT APPEARS THAT MOTHER NATURE HAS ANOTHER ROUND OF AFTERNOON/EVENING
CONVECTION IN STORE FOR THE PANHANDLES TODAY. THE KAMA 88D LOOP IS
RATHER INTERESTING AT THE MOMENT...DEPICTING MULTIPLE SURFACE
BOUNDARIES ACROSS THE AREA. ONE BASICALLY ALONG THE CAPROCK MOVING TO
THE WEST...A PSEUDO DRYLINE FROM NEAR SPEARMAN...TO KBGD...TO KAMA
AND YET ANOTHER EXTENDING FROM THE EASTERN OK PANHANDLE TO TO NEAR
KDHT. THESE BOUNDARIES ARE ORIENTED IN A GENERAL CYCLONIC FASHION
INDICATING FAIRLY STRONG LOW LEVEL CONVERGENCE ACROSS THE FORECAST
AREA. PER THE RUC ANALYSIS ON THE SPC WEBSITE...SBCAPE VALUES IN
EXCESS OF 2500 J/KG ARE PRESENT ACROSS THE SOUTHEAST PANHANDLE WITH
THE CAP NEARLY GONE /AS INDICATED BY THE CUE FIELD GOING UP ALONG THE
DRYLINE. SHEAR VALUES ACROSS THE CENTRAL PANHANDLES APPEAR MARGINAL
BUT INCREASE TO 45KTS OR GREATER ACROSS THE EASTERN TX PANHANDLE.
THIS SHOULD SUPPORT SUPERCELLULAR CONVECTION ONCE STORMS FIRE. IN
ADDITION...THE 18Z KAMA RAOB SHOWED VERY STEEP LAPSE RATES FROM H7 TO
H5. THIS CONVECTION SHOULD DIE OFF RATHER QUICKLY AFTER SUNSET GIVEN
TH LACK OF LARGE SCALE FORCING...BUT WE COULD SEE SOME REDEVELOPMENT
OVERNIGHT AS THE MOISTURE SURGES BACK INTO THE AREA AND WINDS DEVELOP
THE UPSLOPE COMPONENT.

A COLD FRONT IS FORECAST TO PUSH INTO THE PANHANDLES LATE TONIGHT
AND EARLY MONDAY. THIS WILL RESULT IN WIND SHIFTING TO THE NORTHEAST.
ONE WOULD THINK THIS WOULD LEAD TO COOLER TEMPS...BUT THE NAM
CONTINUES TO FORECAST HIGHS IN THE LOW/MID 90S FOR MOST OF THE TX
PANHANDLE. THE GFS SOLUTION LOOKS MUCH MORE IN LINE WITH THE CURRENT
THINKING SO THE MAV NUMBERS HAVE GENERALLY BEEN FOLLOWED...ALTHOUGH I
DID BUMP THE SOUTHERN TX PANHANDLE NUMBERS UP SLIGHTLY. THE OTHER
ISSUE FOR MONDAY WILL BE PRECIP. I DO THINK THERE WILL BE CONVECTION
AROUND ON MONDAY BUT THE COVERAGE DOES NOT LOOK TO BE ALL THAT HIGH.
I RETAINED LOW POPS ACROSS THE NORTH DURING THE MORNING HOURS AND
BROUGHT THEM SOUTH DURING THE AFTERNOON...BUT NOT QUITE AS FAR SOUTH
AS AMARILLO. POPS WERE CARRIED THROUGH THE NIGHT FOR MOST AREAS AS
WELL. SOME OF THESE STORMS MAY BECOME SEVERE. ON TUESDAY...THE COLD
FRONT IS EXPECTED TO LIFT NORTH WITH SOUTHERLY WINDS RETURNING TO THE
PANHANDLES. WITH ABUNDANT LOW LEVEL MOISTURE...CONVECTION CANNOT BE
RULED OUT ONCE AGAIN. LOW POPS WERE RETAINED FOR THIS PERIOD. A
BETTER CHANCE OF STORMS WILL BE TUESDAY NIGHT AS A SHORTWAVE EMBEDDED
IN THE NORTHWESTERLY FLOW ALOFT IS FORECAST TO MOVE ACROSS THE
PANHANDLES. POPS WERE INCREASED TO 40/50 PERCENT FOR THIS PERIOD.
ONCE AGAIN...A FEW STORMS MAY BECOME SEVERE.

BY WEDNESDAY...IT APPEARS THAT WE WILL ENTER A PERIOD OF GENERALLY
DRY DAYS WITH EVENING CONVECTION POSSIBLE AS THUNDERSTORMS FROM THE
HIGH TERRAIN ADVECT INTO THE PANHANDLES AFTER 00Z. THESE POPS WERE
CARRIED WEDNESDAY AND THURSDAY NIGHTS WITH DAYTIME TEMPS WARMING BACK
INTO THE 90S. BY FRIDAY...THE INFLUENCE OF THE MID/UPPER RIDGE IS
EXPECTED TO INCREASE ENOUGH TO KEEP THE FORECAST DRY. NOT TO SAY THAT
NO CONVECTION WILL OCCUR...BUT COVERAGE WILL BE LIMITED NONETHELESS.
MAX TEMPS BY THIS TIME MAY BE APPROACHING THE 100 DEGREE MARK. MEX
VALUES WERE FOLLOWED OVER THE WEEKEND.

JOHNSON

&&

.FIRE WEATHER...
FIRE WEATHER CONCERNS THROUGH MIDWEEK WILL BE LIMITED TO THIS
AFTERNOON ACROSS THE WESTERN TEXAS PANHANDLE. A DRYLINE HAS MOVED
INTO THE CENTRAL TX PANHANDLE...RESULTING IN RH VALUES OF 15 PERCENT
OR LESS ACROSS THE WEST. HOWEVER...WIND SPEEDS WILL GENERALLY REMAIN
BELOW 15 MPH. THUS...CRITICAL FIRE WEATHER CONDITIONS ARE NOT
EXPECTED. A FIRE DANGER STATEMENT IS IN EFFECT FOR THIS REASON
THROUGH THIS EVENING.

JOHNSON

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                64  87  63  88  65 /  20  20  20  20  40
BEAVER OK                  65  83  61  82  62 /  20  20  40  30  50
BOISE CITY OK              59  81  59  85  60 /  10  20  30  20  40
BORGER TX                  67  87  64  88  66 /  20  20  30  20  50
BOYS RANCH TX              63  87  62  89  66 /  20  20  30  20  40
CANYON TX                  64  90  63  91  65 /  20  20  20  20  40
CLARENDON TX               66  91  65  89  66 /  30  20  30  20  40
DALHART TX                 60  84  61  86  62 /  10  20  30  20  40
GUYMON OK                  63  81  61  87  64 /  20  20  30  30  50
HEREFORD TX                66  91  63  92  64 /  20  20  20  20  30
LIPSCOMB TX                67  82  63  83  63 /  30  20  40  30  50
PAMPA TX                   67  86  63  86  64 /  30  20  30  30  50
SHAMROCK TX                68  89  66  88  66 /  30  20  30  30  50
WELLINGTON TX              70  92  66  91  67 /  30  20  30  30  40

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

24/07
Hazardous weather outlook, Jun 15, 1:00 PM CDT, 5 hours 37 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
100 PM CDT SUN JUN 15 2008

OKZ001>003-TXZ001>020-161100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
100 PM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THUNDERSTORMS ARE EXPECTED TO FORM NEAR AND EAST OF A SURFACE
TROUGH THAT WILL BE POSITIONED FROM PALO DURO CANYON STATE
PARK TO TURPIN OKLAHOMA THIS AFTERNOON AND EVENING.  THE AIR
MASS EAST OF THE TROUGH WILL BE MOIST AND UNSTABLE LEADING TO A
CHANCE OF THUNDERSTORMS.  SOME OF THESE STORMS COULD BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...

THERE IS A SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS MONDAY THROUGH
TUESDAY NIGHT...AND THEN AGAIN ON WEDNESDAY AND THURSDAY NIGHTS
ACROSS MOST SECTIONS OF THE PANHANDLES. ANY STORMS THAT DEVELOP WILL
HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER
CONDITIONS THROUGH THE UPCOMING WEEK AND BE PREPARED FOR POSSIBLE
ACTIVATION.

SP

In the hours before

Local storm report, Jun 15, 2:29 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
229 PM CDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             8 S FRITCH              35.52N 101.60W
06/14/2008  E0.88 INCH       CARSON             TX   PUBLIC

0442 PM     HAIL             6 SW GROOM              35.14N 101.18W
06/14/2008  M1.25 INCH       ARMSTRONG          TX   STORM CHASER

            STORM CHASER REPORTED HALF DOLLAR HAIL THAT STARTED AT
            439 PM AND WAS ONGOING AT 442 PM.

0508 PM     HAIL             SKELLYTOWN              35.57N 101.17W
06/14/2008  E0.88 INCH       CARSON             TX   TRAINED SPOTTER

0525 PM     HAIL             PANHANDLE               35.35N 101.38W
06/14/2008  E0.88 INCH       CARSON             TX   TRAINED SPOTTER

0525 PM     HAIL             PANHANDLE               35.35N 101.38W
06/14/2008  E0.88 INCH       CARSON             TX   TRAINED SPOTTER

0529 PM     HAIL             PANHANDLE               35.35N 101.38W
06/14/2008  E1.00 INCH       CARSON             TX   NWS OFFICE

            RELAYED FROM NWS LBB

0531 PM     HAIL             PANHANDLE               35.35N 101.38W
06/14/2008  E0.88 INCH       CARSON             TX   PUBLIC

            ACCOMPANING WIND GUST TO 50 MPH

0545 PM     TSTM WND DMG     8 WNW CLAUDE            35.15N 101.49W
06/14/2008                   ARMSTRONG          TX   PUBLIC

            8 INCH DIAMETER TREE LIMBS DOWN

0547 PM     HAIL             8 WNW MIAMI             35.74N 100.77W
06/14/2008  E1.00 INCH       ROBERTS            TX   PUBLIC

0645 PM     HAIL             7 NW CANADIAN           35.98N 100.47W
06/14/2008  E0.88 INCH       HEMPHILL           TX   PUBLIC

0710 PM     HAIL             1 SE HIGGINS            36.11N 100.01W
06/14/2008  E2.75 INCH       LIPSCOMB           TX   LAW ENFORCEMENT

0721 PM     HAIL             HIGGINS                 36.12N 100.03W
06/14/2008  E1.00 INCH       LIPSCOMB           TX   TRAINED SPOTTER

&&

EVENT NUMBER 00579 00580 00581 00582 00583 00584 00585 00590 00586
00587 00588 00589

CN
Special weather statement, Jun 15, 3:54 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
354 PM CDT SUN JUN 15 2008

TXZ013-014-018-019-152200-
ARMSTRONG TX-CARSON TX-DONLEY TX-GRAY TX-
354 PM CDT SUN JUN 15 2008

...STRONG THUNDERSTORM IN NORTHEASTERN ARMSTRONG...SOUTHEASTERN
CARSON...NORTHWESTERN DONLEY AND SOUTHWESTERN GRAY COUNTIES...

AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF GOODNIGHT MOVING EAST AT 10 MPH.

PEOPLE IN NORTHEASTERN ARMSTRONG...SOUTHEASTERN CARSON...NORTHWESTERN
DONLEY AND SOUTHWESTERN GRAY COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

SP
Local storm report, Jun 15, 4:44 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
444 PM CDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             16 N CLARENDON          35.17N 100.89W
06/15/2008  E0.75 INCH       DONLEY             TX   PUBLIC

&&

EVENT NUMBER 00591

BILODEAU
Special weather statement, Jun 15, 4:44 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
444 PM CDT SUN JUN 15 2008

OKZ003-152245-
BEAVER OK-
444 PM CDT SUN JUN 15 2008

...STRONG THUNDERSTORM IN NORTHERN BEAVER COUNTY...

AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF FLORIS MOVING EAST AT 29 MPH.

PEOPLE IN NORTHERN BEAVER COUNTY...INCLUDING THE CITY OF BEAVER...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS
AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 15, 5:33 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
533 PM CDT SUN JUN 15 2008

TXZ014-015-019-020-152330-
COLLINGSWORTH TX-DONLEY TX-GRAY TX-WHEELER TX-
533 PM CDT SUN JUN 15 2008

...STRONG THUNDERSTORM IN WESTERN COLLINGSWORTH...NORTHEASTERN
DONLEY...SOUTHEASTERN GRAY AND SOUTHWESTERN WHEELER COUNTIES...

AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF ALANREED MOVING EAST AT 15 MPH.
UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

THIS STORM WILL MOVE NEAR GREENBELT LAKE. BOATERS ON THE LAKE SHOULD
RETURN TO SHORE AND SEEK SHELTER IMMEDIATELY...AND PERSONS ALONG THE
SHORE AND NEAR THE LAKE SHOULD SEEK SHELTER FROM STRONG
WINDS...SMALL HAIL...AND DANGEROUS LIGHTNING.

PEOPLE IN WESTERN COLLINGSWORTH...NORTHEASTERN DONLEY...SOUTHEASTERN
GRAY AND SOUTHWESTERN WHEELER COUNTIES...INCLUDING THE CITY OF
SHAMROCK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

JORDAN
Special weather statement, Jun 15, 5:45 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
545 PM CDT SUN JUN 15 2008

OKZ003-152345-
BEAVER OK-
545 PM CDT SUN JUN 15 2008

...STRONG THUNDERSTORMS IN NORTHERN BEAVER COUNTY...

AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 7 MILES SOUTHWEST OF BEAVER AND 10 MILES
NORTHEAST OF BEAVER MOVING NORTHEAST AT 15 MPH. UP TO ONE HALF INCH
SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN NORTHERN BEAVER COUNTY...INCLUDING THE CITY OF BEAVER...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS
AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

JORDAN

Nearby

Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.